Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic properties of the spectrum of a differential operator in a space of vector-valued functions

  • 25 Accesses

Abstract

An investigation of the asymptotic properties of a two-dimensional Sturm-Liouville system with the rotation of vectors taken into consideration.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    E. C. Titchmarsh, Eigenfunction Expansions, Vol. 1 [Russian translation], Moscow (1960).

  2. 2.

    E. C. Titchmarsh, Eigenfunction Expansions, Vol. 2 [Russian translation], Moscow (1961).

  3. 3.

    A. G. Kostyuchenko and B. M. Levitan, “Asymptotic properties of eigenvalues of the Sturm-Liouville operational problem,” Funktsional. Analiz i Ego Prilozhen.,1, No. 1, 86–96 (1967).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 9, No. 6, pp. 667–676, June, 1971.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ismagilov, R.S. Asymptotic properties of the spectrum of a differential operator in a space of vector-valued functions. Mathematical Notes of the Academy of Sciences of the USSR 9, 387–392 (1971). https://doi.org/10.1007/BF01094581

Download citation

Keywords

  • Differential Operator
  • Asymptotic Property